# SDR FDEA2020022060151

- Difficulty date: January 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support
- Part number: A57240194201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW BETWEEN #4 AND #5 SPOILERS OTBD OF SPOILER HINGE RIB, WEB FWD LWR CORNER IS   CRACKED. REMOVED AND REPLACED DAMAGED RIB IAW A300-600 SRM 51-40--21 AND AIRBUS DWG   A57240681 ISSUE P
